# SDR COMA0160287

- Difficulty date: February 26, 2001
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N995CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7229
- Aircraft time: 7,475 hours, 7,717 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Smoke
- Condition: Detected
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: F, H

## Discrepancy

SMOKE COMING FROM APU INLET WHEN APU WAS SHUT DOWN.  INSPECTED APU AND FOUND NO DEFECTS.
